Paracip 500 ( Acetaminophen 500mg )

Paracip 500 ( Acetaminophen 500mg )

$4.50$90.00

Manufacturer: Cipla Generic
Active ingredient: Acetaminophen 500mg
Dosage Form: Tablet/Oral
Pack Size: 1 x 10

# of Tablets
Choose an option

$4.50$90.00

Clear
Add to cart
Buy Now
SKU: N/A Category: Tag:

PRODUCT INTRODUCTION

Paracip 500 Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold.

Paracip 500 Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Additional Information

# of Tablets

50 Tablets, 100 Tablets, 150 Tablets, 200 Tablets, 250 Tablets, 300 Tablets, 350 Tablets, 400 Tablets, 450 Tablets, 500 Tablets, 550 Tablets, 600 Tablets, 650 Tablets, 700 Tablets, 750 Tablets, 800 Tablets, 850 Tablets, 900 Tablets, 950 Tablets, 1000 TabletsTablets

Reviews

There are no reviews yet.

Be the first to review “Paracip 500 ( Acetaminophen 500mg )”

Your email address will not be published.